Alert archive / Texas / Wind Advisories in 2007
Wind Advisory 10, NWS San Angelo, TX
NWS San Angelo, TX issued this wind advisory at Dec 15, 2007, 4:07 AM CST for 24 counties in Texas. It took effect at Dec 15, 2007, 9:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 15, 2007, 4:07 AM CST (10:07 UTC)
- In effect from
- Dec 15, 2007, 9:00 AM CST
- Expired
- Dec 15, 2007, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS San Angelo, TX
All 24 counties
Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Kimble County, TX, Mason County, TX, McCulloch County, TX, Menard County, TX, Nolan County, TX, Runnels County, TX, San Saba County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX
The radar
The San Angelo radar (KSJT), 63 km from the middle of the area, began a volume at 10:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 10.1 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1662 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- -75 m²/s²
- 0-3 km storm-relative helicity
- -93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KSJT 151007 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 407 AM CST SAT DEC 15 2007 ...WIND ADVISORY REMAINS IN EFFECT FOR ALL OF WEST CENTRAL TEXAS FROM 9 AM THIS MORNING THROUGH 6 PM THIS EVENING... .A STRONG COLD FRONT HAS MOVED THROUGH WEST CENTRAL TEXAS THIS MORNING AND WILL CONTINUE TO MOVE FROM WEST TO EAST ACROSS TEXAS THIS MORNING INTO THE AFTERNOON. BEHIND THE FRONT THERE WILL BE STRONG NORTHWEST WINDS AT 15 TO 25 MPH IN THE MORNING AND BY EARLY AFTERNOON INCREASING TO 20 TO 30 MPH...WITH GUSTS UP TO 40 MPH. AS THE STORMS SYSTEM MOVES OUT OF THE REGION...HIGH PRESSURE WILL SETTLE IN ACROSS THE REGION. TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-160000- /O.NEW.KSJT.WI.Y.0010.071215T1500Z-071216T0000Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA... HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN... ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN... BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON 407 AM CST SAT DEC 15 2007 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. A STRONG COLD FRONT HAS MOVED ACROSS WEST CENTRAL TEXAS THIS MORNING. BEHIND THE FRONT...NORTHWEST WINDS SUSTAINED BETWEEN 20 AND 30 MPH...WITH GUSTS UP TO POSSIBLY 40 MPH AT TIMES CAN BE EXPECTED...WHILE USHERING IN MUCH COLDER AIR. THE WINDS AND COLDER AIR WILL COMBINE TO PRODUCE WIND CHILLS FALLING INTO THE UPPER 20S ACROSS THE BIG COUNTRY TO THE LOW 40S ACROSS THE NORTHWEST HILL COUNTRY AND NORTHERN EDWARDS PLATEAU DURING THE DAY.. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
1 follow-up statement
000 WWUS74 KSJT 151036 CCA NPWSJT URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SAN ANGELO TX 435 AM CST SAT DEC 15 2007 ...WIND ADVISORY REMAINS IN EFFECT FOR ALL OF WEST CENTRAL TEXAS FROM 9 AM THIS MORNING THROUGH 6 PM THIS EVENING... .A STRONG COLD FRONT HAS MOVED THROUGH WEST CENTRAL TEXAS THIS MORNING AND WILL CONTINUE TO MOVE FROM WEST TO EAST ACROSS TEXAS THIS MORNING INTO THE AFTERNOON. BEHIND THE FRONT THERE WILL BE STRONG NORTHWEST WINDS AT 15 TO 25 MPH IN THE MORNING AND BY EARLY AFTERNOON INCREASING TO 25 TO 35 MPH...WITH GUSTS UP TO 40 MPH. AS THE STORMS SYSTEM MOVES OUT OF THE REGION...HIGH PRESSURE WILL SETTLE IN ACROSS THE REGION. TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-160000- /O.COR.KSJT.WI.Y.0010.071215T1500Z-071216T0000Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA... HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN... ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN... BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON 435 AM CST SAT DEC 15 2007 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. A STRONG COLD FRONT HAS MOVED ACROSS WEST CENTRAL TEXAS THIS MORNING. BEHIND THE FRONT...NORTHWEST WINDS SUSTAINED BETWEEN 25 AND 35 MPH...WITH GUSTS UP TO POSSIBLY 40 MPH AT TIMES CAN BE EXPECTED...WHILE USHERING IN MUCH COLDER AIR. THE WINDS AND COLDER AIR WILL COMBINE TO PRODUCE WIND CHILLS FALLING INTO THE UPPER 20S ACROSS THE BIG COUNTRY TO THE LOW 40S ACROSS THE NORTHWEST HILL COUNTRY AND NORTHERN EDWARDS PLATEAU DURING THE DAY.. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this wind advisory went out at Dec 15, 3:52 AM CST, 15 minutes earlier.
Area forecast discussion, Dec 15, 3:52 AM CST, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 352 AM CST SAT DEC 15 2007 .SHORT TERM... CLOUDS ACROSS THE NORTHERN BIG COUNTRY WILL CLEAR OUT BY THE AFTERNOON...ELSEWHERE SKIES WILL BE CLEAR ACROSS WEST CENTRAL TEXAS...DESPITE THE CLEAR SKIES AFTERNOON HIGHS WILL BE IN THE 40S. STRONG NORTHWESTERLY WINDS WILL DEVELOP LATE MORNING AND CONTINUE THROUGH THE AFTERNOON...THE WINDS WILL BEGIN TO DIMINISH AROUND SUNSET. THE COMBINATION OF TEMPERATURES IN THE 40S AND THE STRONG WINDS...IT WILL FEEL MUCH COLDER...WIND CHILLS WILL BE IN THE LOW TO MID 30S. SURFACE HIGH PRESSURE WILL BEGIN TO MOVE INTO THE REGION SATURDAY AFTERNOON INTO SUNDAY MORNING...THE COMBINATION OF LIGHT WINDS...CLEAR SKIES AND DRY AIR...WILL ALLOW FOR OVERNIGHT TEMPERATURES TO DROP INTO THE LOW TO MID 20S...WIND CHILLS WILL BE IN THE UPPER TEENS TO LOW 20S. .LONG TERM... SUNDAY THROUGH THE UPCOMING WEEK LOOKS TO BE A QUIET WEATHER WEEK...AS THE FLOW ALOFT IS NEARLY ZONAL. AFTERNOON HIGHS ON SUNDAY WILL BE IN THE LOW TO UPPER 50S BUT BY MIDWEEK AFTERNOON HIGHS WILL WARM UP TO THE UPPER 60S TO LOW 70S. OVERNIGHT LOWS WILL ALSO WARM UP...WITH OVERNIGHT LOW SUNDAY OVERNIGHT IN THE UPPER 20S TO LOW 30S BUT BY MIDWEEK THEY ARE IN THE LOW 40S. THE WARM UP WILL CONTINUE THROUGH THE WORK WEEK. ANOTHER UPPER LEVEL TROUGH WILL MOVE ACROSS THE ROCKIES INTO THE SOUTHERN PLAINS MIDWEEK...BUT FOR NOW IT APPEARS TO PASS NORTH OF WEST CENTRAL TEXAS ...KEEPING DRY CONDITIONS THROUGH THE WORK WEEK. BOTH THE GFS AND ECMWF BRING ANOTHER UPPER LEVEL TROUGH IN FROM THE PACIFIC INTO THE SOUTHWEST ON SATURDAY...WITH GFS BEING THE MORE PROGRESSIVE MODEL...WILL WAIT TO SEE MORE MODEL RUNS BEFORE MAKING ANY ADJUSTMENTS TO THE FORECAST. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 43 26 55 31 / 10 0 0 0 SAN ANGELO 47 25 57 29 / 10 0 0 0 JUNCTION 52 23 58 26 / 10 0 0 0 && .SJT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON FOR BROWN-CALLAHAN-COKE-COLEMAN-CONCHO-CROCKETT-FISHER-HASKELL- IRION-JONES-KIMBLE-MASON-MCCULLOCH-MENARD-NOLAN-RUNNELS-SAN SABA- SCHLEICHER-SHACKELFORD-STERLING-SUTTON-TAYLOR-THROCKMORTON-TOM GREEN. && 99/28
Hazardous weather outlook, Dec 14, 2:23 PM CST, 13 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 223 PM CST FRI DEC 14 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-152030- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 223 PM CST FRI DEC 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...EXPECT STRONG NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH TOMORROW. PLEASE USE EXTRA CAUTION ON AREA LAKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 23/HUBER
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.